# SDR UALA2010110104032

- Difficulty date: October 30, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 70,870 hours, 20,624 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 40885
- Part serial: 186
- Condition: Malfunctioned
- Location: Lt Refueling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER REFUELING VALVE IS OPEN WITH FUEL VALVE SWITCH IN CLOSED POSITION.  LEFT CENTER FUEL VALVE MALFUNCTIONING. REPLACED LT CENTER REFUEL VALVE ACT, NO HELP. CENTER TANK STILL TAKING FUEL WITH FUEL VALVE SWITCH.  IN CLOSED POSITION. REPLACED VALVE PER MM. FERRIED FROM LIH TO SFO FOR  REPAIR BY SFO WITH: LEFT HAND CENTER FUEL TANK FILL VALVE WILL NOT CLOSE COMPLETELY. CENTER FUEL TANK USABLE. ACCOMPLISHED CHECK. CHKS NORMAL.
